# SDR 95ZZZX6818

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3199G
- Make and model: Beech A36
- Aircraft serial: E2890
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 13148308400
- Condition: Misglued
- Location: Lt Emerg Exit
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THIS AIRCRAFT'S FIRST ANNUAL INSPECTION, THE LT EMERGENCY EXIT WINDOW WAS EXTREMELY DIFFICULT TO OPEN.  IT WAS LATER DISCOVERED THE SEAL HAD BEEN GLUED ON BOTH SIDES AND, THEREFORE, HAD GLUED THE EMERGENCY EXIT CLOSED.  SUBMITTER SUGGESTS UPON DELIVERY OF ALL NEW AIRCRAFT, ALL THE EMERGENCY EXITS SHOULD BE OPENED OR FUNCTIONALLY CHECKED PRIOR TO FLIGHT.  AIRCRAFT TOTAL TIME, 89.7 HOURS.
